Boolean-type retractable automata with traps

Nagy, Attila: Boolean-type retractable automata with traps. Acta cybernetica, (10) 1-2. pp. 53-64.(1991)

[img] Cikk, tanulmány, mű
cybernetica_010_numb_001_002_053-064.pdf

Download (832kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1991
Volume: 10
Number: 1-2
Page Range: pp. 53-64
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 63-64.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12493

Actions (login required)

View Item View Item